MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAL
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Abdominal Pain (1685); Dyspnea (1816); Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose, diabetic keto acidosis on (b)(6) 2020 with blood glucose level was 767 mg/dl.Customer was experienced symptoms such as nausea, vomiting, abdominal pain, difficulty breathing.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.The customer was treated with intravenous drip.Customer allege insulin pump was under delivering.Troubleshooting was performed.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
A test p-cap and reservoir locks into place inside the reservoir compartment properly.Device was received with the operating currents within specification.And passed the functional testing including self test, a21 error test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test, displacement test, and the delivery accuracy test.No under delivery anomaly noted during testing.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551LNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9932128
Report Number3004209178-2020-95297
Device Sequence Number666052
Product Code OZO
UDI-Device Identifier00643169507715
UDI-Public(01)00643169507715
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAL
Device Catalogue NumberMMT-551LNAL
Device Lot NumberA4551LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Initial Date Received by Manufacturer 03/29/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient Weight160